Existence and duality of implicit vector variational problems

Qamrul Hasan Ansari, Xiaoqi Yang, Jen Chih Yao

Research output: Journal article publicationJournal articleAcademic researchpeer-review

37 Citations (Scopus)

Abstract

In this paper, we consider implicit vector variational problems which contain vector equilibrium problems and vector variational inequalities as special cases. The existence of solutions of implicit vector variational problems and vector equilibrium problems have been established. As a special case, we derive some existence results for a solution of vector variational inequalities. We also study the duality of implicit vector variational problems and discuss the relationship between solutions of dual and primal problems. Our results on duality contains known results in the literature as special cases.
Original languageEnglish
Pages (from-to)815-829
Number of pages15
JournalNumerical Functional Analysis and Optimization
Volume22
Issue number7-8
DOIs
Publication statusPublished - 1 Nov 2001
Externally publishedYes

ASJC Scopus subject areas

  • Applied Mathematics
  • Control and Optimization

Cite this